# SDR UIEA200600099

- Difficulty date: May 3, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 94,219 hours, 18,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D BS 360 FLOORBEAM UPPER CHORD FWD FLANGE, 2 HOLE AT RBL 48 AND 53 FOUND CRACK RUNNING AFT.  BS 360 FLOORBEAM UPPER CHORD FWD FLANGE AT RBL 48" AND RBL 53".  REPAIRED AS PER SB 53A2431 FIG 9.  CONTINUE INSPECTION IS REQUIRED AS PER SB 53A2431 PART 3.
